# SDR JJBA374PH321331

- Difficulty date: June 25, 2011
- Submitted: June 28, 2011
- Operation: Air carrier
- Aircraft: N374PH
- Make and model: Dhav DHC8202
- Aircraft serial: 528
- Aircraft time: 25,863 hours, 36,334 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Selector Valve
- Part number: 574205A
- Part serial: 883
- Condition: Malfunctioned
- Location: Mlg
- Part time: 25,865 hours, 36,340 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLIGHT CREW REPORTED ON GEAR UP SELECTOR, MOTOR CONTINUED TO RUN GEAR UNSAFE LIGHT CYCLED.  THEY CYCLED GEAR UP AND DOWN , AND OPERATION WAS NORMAL.  MX CREW R & R GEAR SELECTOR VALVE, OPS CHECK WAS SATISFACTORY.
